loading page

Periodic peakons to a generalized μ-Camassa-Holm-Novikov equation
  • Guenbo Hwang,
  • Byungsoo Moon
Guenbo Hwang
Daegu Univ

Corresponding Author:[email protected]

Author Profile
Byungsoo Moon
Incheon National University
Author Profile


In this paper, we study the existence of periodic peaked solitons to a generalized \(\mu\)-Camassa-Holm-Novikov equation with nonlocal cubic and quadratic nonlinearities. The equation is a \(\mu\)-version of a linear combination of the Camassa-Holm, modified Camassa-Holm, and Novikov equations. It is shown that the proposed equation admits a sigle peakons. It is natural extension of the previous results obtained in \cite{khe,moo,qu0} for the \(\mu\)-Camassa-Holm, modified \(\mu\)-Camassa-Holm, and \(\mu\)-Novikov equations, respectively.

22 Sep 2022Published in Applicable Analysis volume 101 issue 14 on pages 5042-5052. 10.1080/00036811.2021.1877685